MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was confirmed by review of x-rays.X-ray evaluation confirmed femoral component fracture that was displaced laterally with osteopenia.Review of the device history records identified no deviations or anomalies during manufacturing.A root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately 3 years post implantation, the patient was revised due to fracturing of the femoral component.Attempts have been made and no further information has been provided.

Brand Name
PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11045753
Report Number0001825034-2020-04386
Device Sequence Number13711568
Product Code HSX
UDI-Device Identifier00880304808577
UDI-Public(01)00880304808577
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42558000602
Device Lot Number63558109
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;